# SDR RAAA00B1009

- Difficulty date: April 30, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT CARGO BAY TOP OF FLOOR FRAME .750 CRACKED.  REMOVED DAMAGED AREA AND REPAIRED WITH DOUBLER IAW SRM 51-40-3.M54 # 293
